# SDR BAQA088839

- Difficulty date: August 25, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 2,998 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 24557
- Condition: Failed
- Location: Engine
- Part time: 778 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED.  WOULD NOT TEST.   REPLACED WITH SERVICEABLE UNIT.                                 9/4/03
